MathSciNet Relay Station
MathSciNet bibliographic data
MR1124843 (92k:57006) 57M25 (57N10)
Carter, J. Scott Extending immersions of curves to properly immersed surfaces. Topology Appl. 40 (1991), no. 3, 287–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement